# SDR FDEA202302090241

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,807 hours, 20,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNK
- Condition: Failed
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: L, P
- Precautionary procedure: K

## Discrepancy

L1 DOOR REMOTE PRESSURE INDICATOR NOT PRESSING TO  TEST.   REMOVED AND REPLACED BATTERIES PER MD11 AMM  25-61-04-4.  OPS CHECK GOOD
